| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device displayed a "compressor failure -1001" and "compressor failure -1002" error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
Through additional follow ups with the end user, it was identified that this is a duplicate complaint which was already reported under manufacturer report number: 1220908-2025-04916.The initial report was submitted to the fda on 29dec2025.The supplemental report was submitted to the fda on 16feb2026.Please refer to the supplemental mdr #1220908-2025-04916 for results of the investigation findings previously submitted on 16feb2026.
Event or Problem Description
Through additional follow ups with the end user, it was identified that this is a duplicate complaint which was already reported under manufacturer report number: 1220908-2025-04916.The initial report was submitted to the fda on 29dec2025.The supplemental report was submitted to the fda on 16feb2026.